# SDR SWAA2020102024116

- Difficulty date: October 17, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,263 hours, 27,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER WEB HAS AN 11.5' CRACK JUST INBOARD AND BELOW THE HYDRAULIC MODULAR PACKAGE ASSEMBLY AT LBL 39.  ACCOMPLISHED INTERIM REPAIR, IAW SRM 57-10-10-1A-2 AND AFB SRM SUPPLMENT DOCUMENT NR AP 37.7-0602; 57-10-10 ALLOWABLE DAMAGE 2 FACT AS A RESULT OF POST REPAIR INSPECTION.
